# SDR AALA201512309010

- Difficulty date: December 12, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON L2 DOOR CUT OUT LOWER SILL, CTR SHAPE SILL FITTING, BETWEEN FRAME 66 & 68 AT STRINGER 23L. REPLACED FITTING IAW SRM 51-72-11.
